1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

It is widely thought that the acceptability of an abstraction principle is a feature of the cardinalities at which it is satisfiable. This view is called into question by a recent observation by Richard Heck. We show that a fix proposed by Heck fails but we analyze the interesting idea on which it is based, namely that an acceptable abstraction has to “generate” the objects that it requires. We also correct and complete the classification of proposed criteria for acceptable abstraction.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Cook, Roy T. -  Linnebo, Øystein - 

Id.: 70828092

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras clavelogicism - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2018 University of Notre Dame

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0029-4527
[References] 1939-0726

Fecha de contribución: 06-ene-2018

Contacto:

Localización:
* Notre Dame J. Formal Logic 59, no. 1 (2018), 61-74
* doi:10.1215/00294527-2017-0012

Otros recursos de la mismacolección

  1. Errata
  2. Invariance and Definability, with and without Equality The dual character of invariance under transformations and definability by some operations has been ...
  3. On the Jumps of the Degrees Below a Recursively Enumerable Degree We consider the set of jumps below a Turing degree, given by $\mathsf{JB}(\mathbf{a})=\{\mathbf{x}':...
  4. Negation-Free and Contradiction-Free Proof of the Steiner–Lehmus Theorem By rephrasing quantifier-free axioms as rules of derivation in sequent calculus, we show that the ge...
  5. Classifications of Computable Structures Let $\mathcal{K}$ be a family of structures, closed under isomorphism, in a fixed computable languag...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.